# SDR AALA20110225AFW03

- Difficulty date: February 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 95,681 hours, 15,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 347 FLOORBEAM BETWEEN RIGHT BUTTLINES 30 TO 77.  REMOVED CORROSION BY BLENDING NOT EXCEEDING 0.067 INCH AND 0.069 INCH, ACCOMPLISHED GENERAL VISUAL.  ALODINED AND APPLIED PRIMER TO BARE METAL PER EA B767-015169.
